Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Mini heart attack ? CAN SOMEONE HELP ME PLEASE?

So this is day 3 of my liquid fast. 105 calories sunday, 175 yesterday and i had 270 today. I drank soda..felt very weird. Stood up felt like i was going to pass out. Got sharp chest pains, felt like someone was squeezing my lungs and stabbing me....i chugged v8 splash and power aid zero, then chugged a slim fast. Then ate a banana and yogurt. Now i am numb and FROZEN. Don t go judging about the way i am with food. I do have an eating disorder so eating little calories is nothing new. Maybe the lack of carbs and real food brought this on ? Well my friend said that when her dad had a heart he had mini ones before his big one. She said the mini heart attack is like what i felt like just now. Could i have had one ??? height-5 9 weight-115.5 age-16
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  1073
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Do you have a poor relationship with your mother? You should weigh 140 lbs. You are too skinny. What is going on? Why are you trying to hurt yourself? I don't understand?
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor